MAUDE Adverse Event Report: ETHICON INC. VICRYL RAPIDE SUTURE 18"(45CM) 5-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL RAPIDE SUTURE 18"(45CM) 5-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR490
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2019 and suture was used.During use, the needle popped off the suture at the swage.Another suture was used to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
VICRYL RAPIDE SUTURE 18"(45CM) 5-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8639053
Report Number2210968-2019-81836
Device Sequence Number13911129
Product Code GAM
UDI-Device Identifier10705031134591
UDI-Public10705031134591
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Catalogue NumberVR490
Device Lot NumberAL3938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date05/28/2019
Patient Sequence Number1